Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Just started 40mg prednisone


10-05-2013, 02:41 PM   #1
Joe43
 
Join Date: Oct 2013
Just started 40mg prednisone

Hi, I was just diagnosed with Crohn's disease and started on 40mg of prednisone (20 mg, twice a day) yesterday. All of yesterday and today so far I've been feeling pretty foggy headed and distracted. Things feel kinda slow motion sometimes. I didn't notice this on the list of common side effects, so I thought I'd ask about it. Anyone else get this? I'm hoping it goes away since I'm not sure how I'll be able to concentrate for my classes.
10-05-2013, 11:45 PM   #2
Justanothercp
Senior Member
 
Justanothercp's Avatar
 
Join Date: Aug 2013
Location: Sacramento

My Support Groups:
Made me a little foggy at first, but then it made me really hyped up. Anxious, jittery and had difficulty sleeping. I also had a very hard time tapering off.
It helped though, a necessary evil....
10-08-2013, 05:11 PM   #3
CrohnsChicago
Super Moderator
 
CrohnsChicago's Avatar
 
Join Date: Aug 2012
Location: Chicago, Illinois

My Support Groups:
Prednisone is the wonderful drug with many side effects both highs and lows. Fogginess is not uncommon, but most people tend to be more keyed up and unable to focus in general because of it.

Here's a list that breaks down a good deal of the side effects:

http://www.webmd.com/drugs/mono-9383...0&pagenumber=6
__________________
Crohn's-Colitis May 2012
Current Meds:
6-MP (100mg) / Asacol (4800mg)
Past Meds:
Prednisone/ Entocort / Flagyl
Current Supplements:
B12 Shot (1cc/mo) / Multivitamin / Vitamin D (1000iu) / Calcium (1200mg) / Omega 3 Fish Oil (4800mg)
Additional Info:
Anemia/Borderline Anemia - whole life
Generalized Anxiety Disorder - 2009 (Cognitive Behavioral Therapy, mindfulness meditation)

Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Just started 40mg prednisone
Thread Tools


All times are GMT -5. The time now is 10:03 AM.
Copyright 2006-2017 Crohnsforum.com